# SDR 08FDEA02061

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611040212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK NR 5 LT HAS CORROSION, BETWEEN FR 16 TO FR 17, 10 SQ INCHES REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED SEAT TRACK SECTION AT TRACK NR 5 LT BETWEEN FR 16 AND FR 17 IAW A310-200 SRM 53-12-16, FIG 1, PG 4C.
